drug-induced tremor

drug-induced tremor

Neurology A tremor, typically worsened with activity and purposeful movement, unassociated with other Sx, caused by a drug or medication Agents Lithium carbonate, theophylline, Alupent, cyclosporine, and stimulants–eg, caffeine. See Tremor.
McGraw-Hill Concise Dictionary of Modern Medicine. © 2002 by The McGraw-Hill Companies, Inc.
Mentioned in ?
References in periodicals archive ?
Acute dystonic reactions, akathisia, or drug-induced tremors are not rare in patients who are receiving treatment for migraine that includes phenothiazines or neuroleptic drugs for migraine-associated nausea or pain.
Dr.Eyal BallanandEyal Barad, co-founders of Cannabics, believe that the company's clinical experience and personalization platform may allow for personalized cannabinoid solutions for conditions and syndromes such as Alcohol Withdrawal Syndrome (AWS), REM related sleep disorder (RBD),Psychogenic non-epileptic seizures (PNES) and Drug-induced tremors, found as extrapyramidal side effects(EPSE).

Full browser ?